# SDR SWIA200819878

- Difficulty date: April 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 27,748 hours, 39,207 cycles
- Engine: Pwa PW118
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II ROD ENDS HAVE SURFACE CORROSION.  (FOUND AT C-CHECK) REPLACED UPPER AND LOWER RUDDER II CONTROL ROD ENDS IAW AMM 27-21-02
